Alert archive / Massachusetts / Wind Advisories in 2010

Wind Advisory 19, NWS Boston/Norton, MA

March 29, 2010Norfolk County, Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Mar 29, 2010, 10:16 AM EDT for Norfolk County, Massachusetts. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2010, 10:16 AM EDT (14:16 UTC)
Expired
Mar 29, 2010, 6:00 PM EDT
In force
8 hr
Issued by
NWS Boston/Norton, MA

County Norfolk County, MA

The radar

The Boston radar (KBOX), 24 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 2.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2010-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2010-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 396 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
396 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WWUS71 KBOX 291416
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1016 AM EDT MON MAR 29 2010

MAZ016-292200-
/O.NEW.KBOX.WI.Y.0019.100329T1416Z-100329T2200Z/
EASTERN NORFOLK MA-
INCLUDING THE CITY OF...QUINCY
1016 AM EDT MON MAR 29 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

THIS ADVISORY IS FOR THE BLUE HILLS.

SOUTH WINDS 25 TO 35 MPH WILL OCCASIONALLY GUST TO 50 MPH THROUGH THE
AFTERNOON. WINDS WILL TEMPORARILY DECREASE TONIGHT BUT WILL INCREASE
AGAIN FROM THE EAST LATE TONIGHT AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Mar 29, 10:13 AM EDT, 3 minutes earlier.

Area forecast discussion, Mar 29, 10:13 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1013 AM EDT MON MAR 29 2010

.SYNOPSIS...
A LONG DURATION STORM WILL BRING PERIODS OF HEAVY RAINFALL TODAY
THROUGH TUESDAY AFTERNOON.  THERE IS HIGH CONFIDENCE THAT THIS WILL
RESULT IN MODERATE TO MAJOR FLOODING ACROSS MOST OF SOUTHERN NEW
ENGLAND.  SPRING-LIKE WEATHER RETURNS TO THE REGION THURSDAY THROUGH
SUNDAY AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE NORTHEAST...
YIELDING DRY WEATHER ALONG WITH A SIGNIFICANT WARMING TREND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BANDS OF HEAVY RAIN ASSOCD WITH SOUTHERLY LLJ WILL SHIFT EWD ACROSS
CENTRAL AND EASTERN NEW ENG THROUGH THE AFTERNOON AS THE LLJ MOVES
EAST. THE HEAVIER RAIN IS STARTING TO SHIFT EAST OF THE BERKS AND CT
VALLEY. SOUTHERLY INFLOW +3 SD SO RAINFALL 1-3" LIKELY THROUGH 00Z
THIS EVENING WITH AXIS OF MAX QPF ALONG AND JUST WEST OF I95
CORRIDOR...ESPECIALLY NE CT...W RI INTO CENTRAL MA.

A LOT MORE RAIN COMING TONIGHT AND TUE ASSOCD WITH EASTERLY LLJ. VERY
SERIOUS FLOODING LIKELY TO DEVELOP.

WE INCREASED WIND GUSTS IN THE COASTAL PLAIN ASSOCD WITH THE LLJ. WE
ARE GETTING G45 KT AT MQE SO WE WILL ISSUE ADVSY FOR THE BLUE
HILLS...BUT GUSTS SHOULD FALL SHORT OF ADVSY CRITERIA ELSEWHERE
UNLESS TEMPS REACH 60.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
MODELS IN VERY GOOD AGREEMENT IN EVER SO SLOWLY MOVING THE
INTENSIFYING LOW UP THE COAST TOWARD LONG ISLAND...AS THE CUTOFF
UPPER LOW CAPTURES THE SURFACE SYSTEM TONIGHT. THE SUBTROPICAL
MOISTURE PLUME WILL REACH THE ENTIRE REGION...SO EXPECT PERIODS OF
VERY HEAVY RAINFALL. COULD SEE ANOTHER 1-2 INCHES OF RAINFALL ON
AVERAGE...WITH SOME HIGHER AMOUNTS POSSIBLE DURING JUST TONIGHT.
COULD ALSO SEE ISOLATED THUNDERSTORMS WORKING IN AROUND OR AFTER 06Z
AS THE LOW CONTINUES TO INTENSIFY.

APPEARS ANOTHER LOW LEVEL SE JET WILL WORK INTO COASTAL AREAS...SO
COULD SEE GUSTY WINDS ALONG THE COAST. SUSTAINED WINDS MAY BE CLOSE
TO ADVISORY CRITERIA LATE TONIGHT. WILL MONITOR THIS POTENTIAL.

WITH THE MILDER AIR WORKING NORTHWARD...NOT EXPECTING TEMPS TO FALL
TOO MUCH TONIGHT...EXCEPT ACROSS SW NH INTO THE E SLOPES OF THE
BERKSHIRES AS THE OCCLUDED FRONTAL BOUNDARY MAY PASS E OF THERE.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
*** EXCESSIVE RAINFALL LIKELY TUESDAY YIELDING MODERATE TO MAJOR
FLOODING ACROSS MOST OF THE REGION ***

MODEL PREFERENCES...
00Z MODELS INCLUDING THE ECMWF ARE IN VERY GOOD AGREEMENT ON BOTH
THE LARGE AND SMALL SCALE FEATURES THROUGH 84 HRS. THEREFORE
FOLLOWED A MODEL BLEND THROUGH 84 HRS/12Z THU. BEYOND THU THE GFS
REMAINS ON THE FAST EDGE OF THE GUID ENVELOPE WITH THE ECMWF
REMAINING ON THE SLOWEST OF THE 00Z GUID. HOWEVER THE DIFFERENCES
ARE LESS THAN PREVIOUS RUNS...WHICH PLACES THE 00Z GFS AS A
REASONABLE SOLUTION FOR THU THRU SUN. THUS WE FOLLOWED THE 00Z GFS
MOS CLOSELY.

QPF...
MODELS HAVE SHIFTED SLIGHTLY FARTHER SOUTHEAST WITH COASTAL LOW AND
MID LEVEL CIRCULATION. AS A RESULT MODEL QPF HAS SHIFTED FARTHER
SOUTHEAST. 00Z MODELS ARE IN EXCELLENT AGREEMENT WITH AXIS OF
HEAVIEST RAIN STRETCHING SOUTHWEST TO NORTHEAST FROM CONNECTICUT
INTO WESTERN RI AND NORTHEASTWARD INTO CENTRAL/EASTERN MA AND NEARBY
SOUTHEAST NH. 00Z GEFS NOW HAVE 90% PROBABILITY OF 3 INCH RAINFALL
ALONG AND NORTHWEST OF I95!  THEREFORE CONFIDENCE REMAINS HIGH FOR
STORM TOTAL QPF 3 TO 4 INCHES WITH LOCAL AMOUNTS OF 5 TO 7 INCHES
POSSIBLE.

AS FOR THE TIMING OF HEAVIEST RAINFALL...EXPECTING PERIODS OF HEAVY
RAIN THROUGHOUT THE DAY TODAY AS DEEP LAYER SOUTHERLY FLOW/WARM
CONVEYOR BELT /WCB/ ALREADY BECOMING ESTABLISHED ALONG THE EASTERN
SEABOARD EARLY THIS MORNING. HOWEVER THE MOST INTENSE RAINFALL WILL
LIKELY OCCUR BETWEEN 06Z TONIGHT THROUGH 18Z TUE...AS HIGHEST PWAT
AND WIND ANOMALIES /2-3 STD/ TAKE AIM AT SOUTHERN NEW ENGLAND DURING
THIS TIME. IN ADDITION HAVE ADDED TSTMS TO THE FORECAST AS IT LOOKS
LIKE THERE COULD BE SOME EMBEDDED CONVECTION 12Z-18Z TUE ACROSS THE
REGION AS DRY SLOT APPROACHES. ALSO LFQ OF STRONG UPPER LEVEL JET
MOVES ACROSS THE REGION DURING TIME WITH LOTS OF CURVATURE IN THE
FLOW ENHANCING UPPER LEVEL DIVERGENCE. ALL OF THIS SUGGEST THE RISK
OF EXCESSIVE RAINFALL RATES 12Z-18Z TUE...WITH UP TO 2 INCHES OF
RAIN IN JUST A 6 HR PERIOD!

HEAVY RAIN WILL LIFT NORTH OF THE REGION LATER TUE AS DRY SLOT
OVERSPREADS THE AREA. HOWEVER LIGHTER RAINS WILL PERSIST TUE NIGHT
INTO AT LEAST WED.

THURSDAY THROUGH SUNDAY...
THU LOOKS TO BE OUR TRANSITION DAY WITH COASTAL STORM MOVING OUT TO
SEA WITH DRY WEATHER AND TEMPS REBOUNDING TO ABOVE NORMAL. FRI AND
BEYOND GOOD MODEL AGREEMENT ON HIGH AMPLITUDE DEEP LAYER RIDGE
BUILDING INTO THE EASTERN SEABOARD. EARLY INDICATIONS ARE FOR ANY
POTENTIAL BACKDOOR FRONT TO REMAIN NORTH OF THE REGION THROUGH THE
WEEKEND. IF THIS VERIFIES TEMPS WILL WARM WELL INTO THE 70S TO
POSSIBLY NEAR 80 WELL INLAND...HOWEVER COOLER AT THE COAST WITH
AFTERNOON SEABREEZES. GIVEN GOOD MODEL AGREEMENT HERE WE WENT ABOVE
GFS MOS TEMPS.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
TODAY..
BOS/LOGAN...MVFR CIGS HAVE FINALLY ENTERED BOS AIRSPACE. TIMING OF
IFR CIGS IS LOW. TAFS HAVE IFR CIGS ARRIVING AROUND 15Z BUT CIGS MAY
HOVER AROUND 1000FT AND THEN DROP INTO IFR TOWARD 00Z. PERIODS OF
HEAVY RAIN THIS MORNING MAY LET UP FOR A TIME THIS AFTERNOON. LLWS
/18050KT/ THIS MORNING THEN SHIFTING OFFSHORE LATE TODAY.

ELSEWHERE...MARGINAL MVFR/IFR CONDITIONS IN PERIODS OF HEAVY RAIN.
RAIN MAY LET UP FOR A TIME THIS AFTERNOON. LLWS /18050KT/ MOST
TERMINALS THIS MORNING THEN SHIFTING EAST TO JUST CAPE COD AND
ISLANDS BY 00Z.

TONIGHT...WIDESPREAD IFR CIGS/VSBYS WITH POCKETS OF LIFR. LLWS
POSSIBLE ALONG THE S COAST AFTER MIDNIGHT.

OUTLOOK...TUESDAY THROUGH THURSDAY...
TUESDAY...
HIGH PROBABILITY OF IFR CONDITIONS IN HEAVY RAIN WITH PERIODS OF
LIFR ALSO POSSIBLE.  NORTHEAST WIND GUSTS OF 30 TO 35 KNOTS LIKELY
VERY LATE MONDAY NIGHT/TUESDAY.

TUESDAY NIGHT THROUGH WEDNESDAY...
MEDIUM TO HIGH CONFIDENCE THAT IFR CONDITIONS WILL IMPROVE TO MVFR
CONDITIONS BUT TIMING IS UNCERTAIN. WINDS WILL DIMINISH AS WELL.

WEDNESDAY NIGHT AND THURSDAY...
MVFR CONDITIONS WED NIGHT SHOULD FINALLY IMPROVE TO VFR CONDITIONS
THU.

FRIDAY...
VFR LIKELY ALONG WITH LIGHT WINDS.

&&

.MARINE...
TODAY...SOUTHERLY GUSTS TO 30 KT EXPECTED WITH A FEW ISOLATED G35 KT.
LOW LEVEL INVERSION OVER COLD OCEAN SHOULD PERVENT STRONGER WIDNS
FROM MIXING DOWN SO SO GALES FOR NOW.

TONIGHT...SE WINDS MAY BRIEFLY DIMINISH...BUT WILL PICK UP AGAIN
AROUND OR AFTER 06Z TO AT LEAST SMALL CRAFT CRITERIA. ANOTHER SE LOW
LEVEL JET WILL WORK ACROSS THE WATERS OVERNIGHT...AND THERE IS A
MODERATE PROBABILITY OF GALE FORCE WIND GUSTS. HAVE ISSUED GALE WATCH
STARTING AROUND 06Z ON THE SOUTHERN WATERS WHERE BEST CHANCE OF
OCCURRENCE IS FELT AT THIS TIME.

OUTLOOK...TUESDAY THROUGH FRIDAY...

TUESDAY...
GALE CENTER LIKELY TRACKING ALONG 40N LATITUDE WITH EASTERLY GALES
POSSIBLE TUE...THEN DIMINISHING TUE NIGHT.  LARGE SEAS WILL
ACCOMPANY THE POSSIBLE GALES. POOR VSBY IN PERIOD OF HEAVY RAIN AND
FOG. GALE WATCH ISSUED FOR THE WATERS.

WEDNESDAY...
GALE CENTER WEAKENS AS IT MOVES NEAR THE 40N/70W POSITION. THUS
WINDS WILL BE LIGHT HOWEVER LARGE EAST SWELLS WILL PERSIST. VSBY MAY
BE POOR IN DRIZZLE AND FOG.

THURSDAY AND FRIDAY...
OCEAN LOW DRIFTS SEAWARD WITH HIGH PRES BUILDING IN FROM THE WEST.
LIGHT WINDS EXPECTED HOWEVER EAST SWELLS ARE LIKELY TO PERSIST
ESPECIALLY THU.

&&

.HYDROLOGY...
FLOOD WARNINGS CONTINUE FOR SEVERAL RIVER FORECAST POINTS IN OUR
AREA. REFER TO HTTP:/WEATHER.GOV/BOSTON...AND GO TO /RIVERS AND LAKES
AHPS/ FOR GRAPHICAL FORECASTS.

AS MENTIONED IN THE LONGER TERM SECTION A WIDESPREAD 3 TO 4 INCH
RAINFALL IS EXPECTED ACROSS MUCH OF SOUTHERN NEW ENGLAND THROUGH WED
WITH THE HEAVIEST RAINFALL OCCURRING FROM 2 AM THROUGH 2 PM ON
TUESDAY.  THE HEAVIEST RAINFALL WILL LIKELY OCCUR OVER CT/WESTERN RI
INTO CENTRAL/EASTERN MA AND SOUTHEAST NH. LOCALIZED AMOUNTS OF 5 TO
7 INCHES ARE POSSIBLE. RAINFALL OF THIS MAGNITUDE COMBINED WITH
RIVER FLOWS AND WATER LEVELS ALREADY HIGH WILL LIKELY RESULT IN
MODERATE TO MAJOR RIVER FLOODING ALONG WITH SIGNIFICANT URBAN
FLOODING. VERY SERIOUS FLOODING LIKELY ALONG THE PAWTUXET WITH
LEVELS EXCEEDING THE FLOOD OF RECORD FROM EARLIER THIS MONTH.

INDIVIDUALS WHO HAVE EXPERIENCED FLOODING IN THE PAST MONTH SHOULD
BE TAKING PRECAUTIONS AT THIS TIME AND BE PREPARED FOR THE POTENTIAL
OF A MAJOR FLOOD EVENT.

&&

.TIDES/COASTAL FLOODING...
STORM SURGE PEAKED AROUND 1.1 FT AT PVD FOR THE RECENT MORNING TIDE
WHICH KEPT TIDES JUST BELOW FLOOD STAGE. THE ASTRO TIDE FOR THIS
EVENINGS TIDE IS ALMOST 1 FT HIGHER WHICH COMBINED WITH CONTINUED
MODEST SOUTHERLY FLOW SHOULD YIELD WATER LEVELS VERY CLOSE TO FLOOD
STAGE ACROSS THE UPPER PARTS OF NARR BAY...SO COASTAL FLOOD ADVSY
CONTINUES FOR THE EVENING HIGH TIDE.

COASTAL FLOODING REMAINS POSSIBLE FOR THE EASTERN MA COASTLINE
DURING THE LATE MORNING-MIDDAY HIGH TIDE CYCLE TUE. HOWEVER THE RISK
FOR MODERATE COASTAL FLOODING APPEARS MARGINAL GIVEN SHORT DURATION
OF STRONG ONSHORE WINDS. THIS COMBINED WITH THE TIDE CYCLE IN
QUESTION STILL 36 HRS AWAY LEAD US TO HOLD OFF ON A WATCH. NEXT
SHIFT WILL HAVE TO RE-EVALUATE. THERE IS A GREATER RISK FOR MINOR
COASTAL FLOODING DURING THAT TIDE CYCLE THAT MAY REQUIRE THE
ISSUANCE OF A COASTAL FLOOD ADVISORY. STAY TUNED.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CTZ002>004.
MA...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MAZ002>021-026.
     WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MAZ016.
NH...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR NHZ011-012-015.
RI...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR RIZ001>007.
     COASTAL FLOOD ADVISORY FROM 7 PM TO 10 PM EDT THIS EVENING FOR
     RIZ002-004-005.
MARINE...GALE WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR
     ANZ232>235-237-255-256.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ231>235-237-
     250-251-254>256.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ230-
     236.
     GALE WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR
     ANZ231-250-251-254.

&&

SYNOPSIS...NOCERA/EVT
NEAR TERM...KJC
SHORT TERM...EVT
LONG TERM...NOCERA
AVIATION...NOCERA/EVT
MARINE...NOCERA/EVT
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Mar 29, 5:42 AM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
542 AM EDT MON MAR 29 2010

CTZ002>004-MAZ002>006-008>014-017-018-026-NHZ011-012-015-RIZ001-003-
300945-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-WESTERN KENT RI-
542 AM EDT MON MAR 29 2010

...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH TUESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND
NORTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

MAZ023-RIZ008-300945-
DUKES MA-BLOCK ISLAND RI-
542 AM EDT MON MAR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.
HEAVY RAIN THROUGH TONIGHT WILL LIKELY RESULT IN POOR DRAINAGE STREET
FLOODING. IN ADDITION...THERE IS A LOW PROBABILITY OF A WIND ADVISORY
BEING NEEDED VERY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAVY RAIN TUESDAY WILL LIKELY RESULT IN POOR DRAINAGE STREET FLOODING. IN
ADDITION...THERE IS A LOW PROBABILITY OF A WIND ADVISORY BEING NEEDED
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

RIZ005-300945-
BRISTOL RI-
542 AM EDT MON MAR 29 2010

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH TUESDAY
AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

ANZ232>235-237-255-256-300945-
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
BLOCK ISLAND SOUND-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
542 AM EDT MON MAR 29 2010

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-236-300945-
BOSTON HARBOR-NARRAGANSETT BAY-
542 AM EDT MON MAR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A PERIOD OF EASTERLY GALE FORCE WIND GUSTS ARE POSSIBLE VERY LATE
TONIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-250-251-254-300945-
CAPE COD BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
542 AM EDT MON MAR 29 2010

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ007-015-016-019-300945-
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
542 AM EDT MON MAR 29 2010

...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH TUESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN
MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

IN ADDITION...THERE IS HIGH CONFIDENCE IN MINOR COASTAL FLOODING
DURING THE TUESDAY AFTERNOON AND LATE TUESDAY NIGHT HIGH TIDE CYCLES
ACROSS THE EASTERN MASSACHUSETTS COASTS.  THERE ALSO IS A LOW
PROBABILITY FOR POCKETS OF MODERATE COASTAL FLOODING. THE BEST
CHANCE OF THIS WILL BE ACROSS THE WATERS NORTH OF BOSTON.
ALSO...MORE BEACH EROSION WILL LIKELY OCCUR ESPECIALLY IN AREAS THAT
HAVE BEEN HARD HIT OVER THE PAST MONTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

MAZ022-024-300945-
BARNSTABLE MA-NANTUCKET MA-
542 AM EDT MON MAR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN THROUGH TONIGHT WILL LIKELY RESULT IN POOR DRAINAGE STREET
FLOODING. IN ADDITION...A WIND ADVISORY MAY BE NEEDED FOR A TIME VERY
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAVY RAIN TUESDAY WILL LIKELY RESULT IN POOR DRAINAGE STREET
FLOODING. IN ADDITION...A WIND ADVISORY MAY BE NEEDED FOR A TIME TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

MAZ020-021-RIZ006-007-300945-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-WASHINGTON RI-NEWPORT RI-
542 AM EDT MON MAR 29 2010

...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH TUESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A LOW RISK OF MINOR COASTAL FLOODING ALONG THE SOUTH COAST
OF MASSACHUSETTS AND RHODE ISLAND THIS EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RIZ002-004-300945-
SOUTHEAST PROVIDENCE RI-EASTERN KENT RI-
542 AM EDT MON MAR 29 2010

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH TUESDAY
AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NOCERA

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 4:49 AM EDTGale WatchBOX12 hr
Mar 29, 11:49 AM EDTAreal Flood WarningBOXBristol, Franklin, Hampden, Hampshire, Norfolk, Plymouth and 2 more24 hr
Mar 29, 3:23 PM EDTRiver Flood WarningBOXMiddlesex, Worcester7 days
Mar 29, 3:23 PM EDTRiver Flood WarningBOXMiddlesex, Worcester6 days
Mar 29, 3:23 PM EDTRiver Flood WarningBOXWorcester37 hr
Mar 29, 3:23 PM EDTRiver Flood WarningBOXMiddlesex9 days
Mar 29, 3:23 PM EDTRiver Flood WarningBOXWorcester52 hr
Mar 29, 3:23 PM EDTRiver Flood WarningBOXWorcester3 days
Mar 29, 3:23 PM EDTRiver Flood WarningBOXNorfolk, Suffolk3 days
Mar 29, 4:24 PM EDTCoastal Flood AdvisoryBOXBarnstable, Essex, Nantucket, Norfolk, Plymouth, Suffolk22 hr
Mar 29, 4:30 PM EDTAreal Flood WarningBOXEssex, Middlesex, Norfolk, Suffolk20 hr
Mar 29, 4:40 PM EDTGale WarningBOX28 hr

Nearby

Wind Advisories in Massachusetts, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.